Hi, thinking of taking HGH I'm 16 and quite

Patient

Q: Hi, thinking of taking HGH. I'm 16 and quite sure I have stopped growing, I am extremely unhappy with my height at 5'4". Please could you help me learn about the dosage I should take and side effects and how likely they are to occur. Thank you

Doctor

A:   Thank you for writing to ATD.

HGH or Human growth hormone has many actions and thus has many side effects. Here are a few of them:
Nerve pains
Swelling in the body
Loss of sensation

One more bad side effect is that the growth hormone can actually cause a decrease in height. I do not recommend the HGH unless you need it if you do not produce enough HGH. Talk to a Doctor to figure out if you need it.

Hope this helps you.

Related Q&A

Q: I used the neti pot with batteries (force) for my nasal, it went straight up and came out the other side. But now I f...

Q: Had sore inside of nose, whenever scab would be removed it would bleed something terrible. I was at the dr. for anoth...

Q: I ordered a sofa off of the internet and i wouldnt receive it until February so I rented a couch from Rentacenter abo...

Q: I get nauseous if I have fluid/food in my stomach (or if bowels not empty) ... but only when I bend over/lift/move st...

Q: Should I have an X-ray at the dentist? 4 yrs ago I had a massive heart attack 3 yrs ago a pulmonary embolism so conse...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews